# SDR DALA2016121809937

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TWO HOLES ON LWR ACCESS CUTOUT ADJACENT TO STRINGER 12 AT XRS=210 AT LT WING. LWR ACCESS CUT OUT WAS REPAIRED PER ER/A 552851-14AD REV ORIGINAL AND ETI 88-16-474 REV 1 REPAIR, APPROVAL IS LIMITED TO 67,000 TOTAL CYCLES ONLY.
